# SDR AALA201803069004

- Difficulty date: March 4, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N200NV
- Make and model: Boeing 737823
- Aircraft serial: 33341
- Aircraft time: 4,550 hours, 1,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFT GALLEY RIGHT HAND DOOR LIGHT LENS COVER MISSING. LENS COVER SECURED WITH CLEAR TAPE. REPLACED AFT RIGHT EMERGENCY LIGHT ASSEMBLY PER AMM 33-51-00.
